I have been on flomax for a couple of months. Lately, when I orgasm, there is hardly any seminal fluid. This is with normal sex or masturbation.
I understand that flomax may reduce the amount of semen produced, but there is hardly anything coming out.
Should I be worried, or is this a normal side affect?
That is a side effect of the flomax... what is happening is that the semen is being released into your bladder. The flomax is designed to relax the urinary sphincter muscle so the semen, when you ejaculate, takes the path of least resistance- which is into your bladder... it's a weird concept but that is what is happening.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.